RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1964, Volume 65(107), Number 3, Pages 398–413 (Mi msb4486)  

This article is cited in 3 scientific papers (total in 3 papers)

Stabilization of the solutions of the equations of combustion theory with finite initial functions

I. Ya. Kanel'


Full text: PDF file (1340 kB)

Bibliographic databases:
Received: 19.07.1963

Citation: I. Ya. Kanel', “Stabilization of the solutions of the equations of combustion theory with finite initial functions”, Mat. Sb. (N.S.), 65(107):3 (1964), 398–413

Citation in format AMSBIB
\Bibitem{Kan64}
\by I.~Ya.~Kanel'
\paper Stabilization of the solutions of the equations of combustion theory with finite initial functions
\jour Mat. Sb. (N.S.)
\yr 1964
\vol 65(107)
\issue 3
\pages 398--413
\mathnet{http://mi.mathnet.ru/msb4486}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=177209}
\zmath{https://zbmath.org/?q=an:0168.36301}


Linking options:
  • http://mi.mathnet.ru/eng/msb4486
  • http://mi.mathnet.ru/eng/msb/v107/i3/p398

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. I. Barenblatt, Ya. B. Zel'dovich, “Intermediate asymptotics in matematical physics”, Russian Math. Surveys, 26:2 (1971), 45–61  mathnet  crossref  mathscinet  zmath
    2. V. A. Galaktionov, S. P. Kurdyumov, A. A. Samarskii, “On approximate self-similar solutions of a class of quasilinear heat equations with a source”, Math. USSR-Sb., 52:1 (1985), 155–180  mathnet  crossref  mathscinet  zmath
    3. V. T. Volkov, N. E. Grachev, A. V. Dmitriev, N. N. Nefedov, “Front formation and dynamics in the reaction-diffusion-advection model”, Math. Models Comput. Simul., 3:2 (2011), 158–164  mathnet  crossref  mathscinet
  • Математический сборник (новая серия) - 1964–1988
    Number of views:
    This page:408
    Full text:199
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020